Asymptotic fast-decreasing solutions of linear, strictly hyperbolic systems with variable coefficients
Matematičeskie zametki, Tome 49 (1991) no. 4, pp. 31-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_4_a3,
author = {S. Yu. Dobrokhotov and P. N. Zhevandrov and V. P. Maslov and A. I. Shafarevich},
title = {Asymptotic fast-decreasing solutions of linear, strictly hyperbolic systems with variable coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {31--46},
year = {1991},
volume = {49},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a3/}
}
TY - JOUR AU - S. Yu. Dobrokhotov AU - P. N. Zhevandrov AU - V. P. Maslov AU - A. I. Shafarevich TI - Asymptotic fast-decreasing solutions of linear, strictly hyperbolic systems with variable coefficients JO - Matematičeskie zametki PY - 1991 SP - 31 EP - 46 VL - 49 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a3/ LA - ru ID - MZM_1991_49_4_a3 ER -
%0 Journal Article %A S. Yu. Dobrokhotov %A P. N. Zhevandrov %A V. P. Maslov %A A. I. Shafarevich %T Asymptotic fast-decreasing solutions of linear, strictly hyperbolic systems with variable coefficients %J Matematičeskie zametki %D 1991 %P 31-46 %V 49 %N 4 %U http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a3/ %G ru %F MZM_1991_49_4_a3
S. Yu. Dobrokhotov; P. N. Zhevandrov; V. P. Maslov; A. I. Shafarevich. Asymptotic fast-decreasing solutions of linear, strictly hyperbolic systems with variable coefficients. Matematičeskie zametki, Tome 49 (1991) no. 4, pp. 31-46. http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a3/